# SDR HNAA2025123000868

- Difficulty date: December 29, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 46,857 hours, 44,246 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

SEVERE TURBULANCE EXPERIENCED.   INSPECTED AIRCRAFT IAW W/C 05-20-03. NO DFECTS NOTED. OK FOR SERVICE.
